American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20M15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] S. Lipscomb and J. Konieczny. The class equation and counting in factorizable monoids. Proc. Amer. Math. Soc. 131 (2003) 3345-3351. MR 1990622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] V. A. Faiziev. Pseudocharacters on free semigroups invariant with respect to their automorphism groups. Proc. Amer. Math. Soc. 126 (1998) 333-342. MR 1422867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Mario Petrich and C. M. Reis. Perfect congruences on a free monoid . Proc. Amer. Math. Soc. 99 (1987) 205-212. MR 870772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Yuji Kobayashi. Conditions for commutative semigroups to have nontrivial homomorphisms into nonnegative (positive) reals . Proc. Amer. Math. Soc. 65 (1977) 199-203. MR 0447450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] C. S. Johnson and F. R. McMorris. Completely cyclic injective semilattices . Proc. Amer. Math. Soc. 36 (1972) 385-388. MR 0310111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1